# SDR CA970918001

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Condition: Failed
- Location: Nr1 Eng Epr
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED EPR GAUGE UNRELIABLE DURING CLIMB. EPR TANSMITTER REPLACED AND TESTED IN ACCORDANCE WITH 77-11-0. ON TAKEOFF ROLL EPR GAUGE AGAIN FAILED. ANOTHER EPR TRANSMITTER WAS INSTALLED, TESTED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
